Search - Département de mathématiques appliquées Access content directly

Filter your results

48 Results
Domains : math.math-dg

Small time heat kernel asymptotics at the cut locus on surfaces of revolution

Davide Barilari , Jacek Jendrej
2012
Preprints, Working Papers, ... hal-00750533v1

Small time heat kernel asymptotics at the sub-Riemannian cut locus

Davide Barilari , Ugo Boscain , Robert W. Neel
2012
Preprints, Working Papers, ... hal-00687651v1
Image document

Where does the droplet size distribution come from?

Romain Canu , Stefano Puggelli , Mohammed Essadki , Benjamin Duret , Thibaut Menard et al.
International Journal of Multiphase Flow, 2018, 107, pp.230-245. ⟨10.1016/j.ijmultiphaseflow.2018.06.010⟩
Journal articles hal-01821941v2

Hausdorff measures and dimensions in non equiregular sub-Riemannian manifolds

Roberta Ghezzi , Frédéric Jean
Geometric Control and sub-Riemannian geometry, 5, Springer International Publishing, pp.201-218, 2014, Springer INdAM Series, 978-3-319-02132-4. ⟨10.1007/978-3-319-02132-4_13⟩
Book sections hal-01137582v1
Image document

The curvature of optimal control problems with applications to sub-Riemannian geometry

Luca Rizzi
Differential Geometry [math.DG]. Scuola Internazionale di Studi Superiori Avanzati (SISSA, Trieste, Italy), 2014. English. ⟨NNT : ⟩
Theses tel-01122732v1
Image document

Curve-and-Surface Evolutions for Image Processing

Gwenael Mercier
Analysis of PDEs [math.AP]. École polytechnique 2015. English. ⟨NNT : ⟩
Theses tel-01219407v1

Curvature: a variational approach

Andrei Agrachev , Davide Barilari , Luca Rizzi
Memoirs of the American Mathematical Society, 2019, 256 (1225), ⟨10.1090/memo/1225⟩
Journal articles hal-00838195v1
Image document

Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling

Andrei Agrachev , Ugo Boscain , Robert Neel , Luca Rizzi
ESAIM: Control, Optimisation and Calculus of Variations, In press, 24 (3), pp.1075-1105. ⟨10.1051/cocv/2017037⟩
Journal articles hal-01259762v1
Image document

Volume-constrained minimizers for the prescribed curvature problem in periodic media

Michael Goldman , Matteo Novaga
Calculus of Variations and Partial Differential Equations, 2012
Journal articles hal-00580074v4
Image document

Sub-Riemannian curvature in contact geometry

Andrei Agrachev , Davide Barilari , Luca Rizzi
Journal of Geometric Analysis, 2016, ⟨10.1007/s12220-016-9684-0⟩
Journal articles hal-01160901v3

On the heat diffusion for generic Riemannian and sub-Riemannian structures

Davide Barilari , Ugo Boscain , Grégoire Charlot , Robert W. Neel
International Mathematics Research Notices, 2017, 15, pp.4639-4672. ⟨10.1093/imrn/rnw141⟩
Journal articles hal-00879444v1
Image document

A sub-Riemannian Santaló formula with applications to isoperimetric inequalities and first Dirichlet eigenvalue of hypoelliptic operators

Dario Prandi , Luca Rizzi , Marcello Seri
Journal of Differential Geometry, 2019, 111 (2), pp.339-379. ⟨10.4310/jdg/1549422105⟩
Journal articles hal-01221668v3
Image document

On the cut locus of free, step two Carnot groups

Luca Rizzi , Ulysse Serres
Proceedings of the American Mathematical Society, 2017, 145, pp.5341-5357. ⟨10.1090/proc/13658⟩
Journal articles hal-01377408v2
Image document

Mean curvature flow with obstacles: existence, uniqueness and regularity of solutions

Gwenael Mercier , Matteo Novaga
2014
Preprints, Working Papers, ... hal-01067821v1
Image document

Statistical modeling of the gas-liquid interface using geometrical variables: toward a unified description of the disperse and separated phase flows

Mohamed Essadki , Florence Drui , Stéphane de Chaisemartin , Adam Larat , Thibault Ménard et al.
International Journal of Multiphase Flow, 2019, ⟨10.1016/j.ijmultiphaseflow.2019.103084⟩
Journal articles hal-01615076v2
Image document

L’opérateur de Laplace-Beltrami en Géométrie presque-Riemannienne

Ugo Boscain , Camille Laurent
Annales de l'Institut Fourier, 2013, 63 (5), pp.1739 - 1770. ⟨10.5802/aif.2813⟩
Journal articles hal-00593163v1

Heat kernel asymptotics on sub-Riemannian manifolds with symmetries and applications to the bi-Heisenberg group

Davide Barilari , Ugo Boscain , Robert W. Neel
2016
Preprints, Working Papers, ... hal-01327103v1
Image document

Adiabatic control of quantum systems

Nicolas Augier
Optimization and Control [math.OC]. Université Paris Saclay (COmUE), 2019. English. ⟨NNT : 2019SACLX042⟩
Theses tel-02434725v1

On the Hausdorff volume in sub-Riemannian geometry

Andrei Agrachev , Davide Barilari , Ugo Boscain
2011
Preprints, Working Papers, ... hal-00672260v1
Image document

Geometry-Aware Hamiltonian Variational Auto-Encoder

Clément Chadebec , Clément Mantoux , Stéphanie Allassonnière
2020
Preprints, Working Papers, ... hal-02974244v1
Image document

Generic singularities of line fields on 2D manifolds

Ugo Boscain , Ludovic Sacchelli , Mario Sigalotti
Differential Geometry and its Applications, 2016, Volume 49 (December 2016), pp.326-350
Journal articles hal-01318515v1
Image document

Two-Dimensional Almost-Riemannian Structures with Tangency Points

Andrei Agrachev , Ugo Boscain , Grégoire Charlot , Roberta Ghezzi , Mario Sigalotti et al.
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2010, 27 (3), pp.793-307. ⟨10.1016/j.anihpc.2009.11.011⟩
Journal articles hal-00410127v1

Dobrushin ergodicity coefficient for Markov operators on cones, and beyond

Stéphane Gaubert , Zheng Qu
2013
Preprints, Working Papers, ... hal-00935272v1

Normal forms and invariants for 2-dimensional almost-Riemannian structures

Ugo Boscain , Grégoire Charlot , Roberta Ghezzi
Differential Geometry and its Applications, 2013, 31 (1), pp.41-62. ⟨10.1016/j.difgeo.2012.10.001⟩
Journal articles hal-00924474v1

On the smoothness of the value function for affine optimal control problems

Davide Barilari , Boarotto Francesco
2016
Preprints, Working Papers, ... hal-01387085v1
Image document

A metric interpretation of the geodesic curvature in the Heisenberg group

Mathieu Kohli
Journal of Dynamical and Control Systems, 2020, 26 (1), pp.159-174. ⟨10.1007/s10883-019-09444-7⟩
Journal articles hal-01916425v3

On the Essential Self-Adjointness of Singular Sub-Laplacians

Valentina Franceschi , Dario Prandi , Luca Rizzi
Potential Analysis, 2019, 53, pp.89-112. ⟨10.1007/s11118-018-09760-w⟩
Journal articles hal-01981861v1
Image document

Dynamically Orthogonal Numerical Schemes for Efficient Stochastic Advection and Lagrangian Transport

Florian Feppon , Pierre F J Lermusiaux
SIAM Review, 2018, 60 (3), pp.595 - 625. ⟨10.1137/16m1109394⟩
Journal articles hal-01881442v1
Image document

Local properties of almost-Riemannian structures in dimension 3

Ugo Boscain , Grégoire Charlot , Moussa Gaye , Paolo Mason
Discrete and Continuous Dynamical Systems - Series A, 2014, 35 (9)
Journal articles hal-01017378v1
Image document

A Formula for Popp’s Volume in Sub-Riemannian Geometry

Davide Barilari , Luca Rizzi
Analysis and Geometry in Metric Spaces, 2013, 1, ⟨10.2478/agms-2012-0004⟩
Journal articles hal-00751222v1